# SDR HSYA20100225

- Difficulty date: February 25, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N331SB
- Make and model: Stbros SD330
- Aircraft serial: SH3015
- Aircraft time: 23,228 hours, 29,489 cycles
- Engine: Pwa PT6A45B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 23,228 hours, 29,489 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4800/9600 HR STRUCTURAL INSP OF ACFT, THE FOLLOWING CORROSION WAS FOUND AND REPAIRED. CORROSION THROUGH SKIN AT FRAME/FUSELAGE STA 289.92-RT OF CENTERLINE EXTERIOR BOTTOM. REPAIRED BY REMOVING/TREATING CORROSION AND INSTALLING DOUBLER 2024 T3 .040 APPROX 33" X 10" IAW ER  NR 8173-2. CORROSION THROUGH SKIN ALONG CTR LINE AT FUSELAGE STA 472.00. REMOVED CORROSION AND INSTALLED DOUBLER APPROX 6" X 8" FROM 2024 T3 .040 IAW SRM 53-00-00 AND  REPORT 8173-2 (LISTED ABOVE). CORROSION THROUGH SKIN ALONG CENTERLINE AT STATION 556.00.  REMOVED CORROSION AND INSTALLED DOUBLER APPROX 7" X 8" FROM 2024 T3 .040 IAW SRM 53-00-00 AND ER 8173-2.
